# SDR USAAD99139

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT-PIT - FLT 1230 - AFTER TAKEOF AND THE LANDING GEAR WAS RETRACTED, THERE WAS A NOISE IN THE NOSE GEAR WELL.  A VIBRATION THEN OCCURRED.  WHEN THE LANDING GEAR WAS LOWERED TO RETURN TO THE FIELD THE VIBRATION CEASED.  THERE WERE NO ABNORMAL INDICATIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT NOSE LANDING GEAR DOOR LINK ASSY.  ADJUSTED RIGHT NOSE LANDING GEAR DOOR.  JACKED AND SWUNG NOSE GEAR PER MM 32-30-0.  OPERATIONAL CHECK GOOD.  (M)
